# SDR HNAA2023011700014

- Difficulty date: December 2, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E012721 FLOOR LAV CROSSBEAM BETWEEN L/H FLOOR SEAL AND L/H BEAM GUSSET UNDERNEATH HAS CORROSION.  RAR CORRODED FLOOR LAV CROSSBEAM BETWEEN L/H FLOOR SEAL AND L/H BEAM GUSSET IAW EMB 145 SRM 51-40-02
